Advisory 12 YearsDosage Information
Please read enclosed leaflet carefully before taking this medicine.
How to take
For oral use. Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.
Adults and children aged 12 years and over:
The contents of one sachet to be taken every four to six hours as necessary. Do not take more than four sachets in any 24 hours. Do not take for more than 7 days except on medical advice. Do not give to children under 12 years of age except on medical advice.
For sore throat, blocked nose, aches & pains, headache and fever
Each Sachet contains: Paracetamol 1000 mg, Ascorbic Acid 60 mg, Phenylephrine Hydrochloride 10 mg, Also includes Sucrose, Aspartame (E 951) and Colours Carmoisine (E 122), Sunset Yellow (E 110), Sodium content 0.12 g per sachetNet Content
10 x SachetsProduct Marketing
What are they for?
Beechams Flu Plus Hot Berry Fruits powder for oral solution provides relief from the symptoms of colds and flu, including feverishness and chills, headache, sore throat pain, aching limbs, blocked nose and painful sinuses.
Ingredients: Paracetamol 1000 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains
Ingredients: Ascorbic Acid 60 mg, Action: Vitamin C, Relief of: Compensates for vitamin C commonly lost during colds
Ingredients: Phenylephrine hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses
Do not take more medicine than the labels tells you to. If you do not get better, talk to your doctor.
Do not take with other flu, cold or decongestant products.
Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
Consult your doctor
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
Keep out of the reach and sight of children.Storage
Do not store above 25o.C.
Please Note: Whilst we (Doorstep Pharmacy) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.